# SDR DHL2001806015

- Difficulty date: September 29, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

On take off from Mexico City aborted----discrepancy R/H T/E Inboard flap, inboard actuator fairing FWD section is damaged on inboard side at mating edge, also not flush with wing surface when flaps in up position.1) Removed previous repair at actuator fairing and re-installed new doubler repair at actuator fairing R/H T/E I/B flap per DC-8 S.R.M. 51-1-21 materials used 2024T3 .050 P.O. 83113272 Lot # 50086/01 doubler, filler 2024T3 .040 P.O. 83113272 Lot# 50050/01.2) Check fairing fit with T/E flaps upDC-8 M/M 27-61-0.
